Question by  jsto (1)

I am taking Prednisone for the next 12 days at decreased increments. Are there any side effects I should know about?

The medication starts at 4 10 mg pills for 3 days and continues to drop by 10 mgs every 3 days until I am at the least 3 days of 10 mgs each. What side effects should I be aware of if any in this time frame?


Answer by  Maya42 (7)

Steroids effect everyone differently. There is no way to predict how any one person will react. Some of the more common side effects include: increased hunger, nervousness, and indigestion. These side effects may continue after you've discontinued the drug. You should check with your doctor immediately if you develop signs of an allergic reaction or side effects become bothersome.


Answer by  muse (89)

Steadily decreasing Predinisone use is usually enough to avoid side effects. However you must follow the instructions as prescribed and seek medical attention if you feel at all unwell. Signs of withdrawal are joint and muscle pain, headache, fever, low blood pressure (usually makes you feel dizzy), nausea and vomiting.


Answer by  Shelley70 (285)

Side effects can vary. Excessive sweating is a normal side effect. Also mood swings, acne, and weight gain are common. This medicine is tapered off, because if you quit taking it abruptly, you may have severe withdrawal symptoms.


Answer by  starmlw (960)

Possible side effects of SHORT TERM prednisone use are temporary weight gain, moodyness and elevated blood sugar. All of these go away when you are no longer taking the medication and you should NOT stop taking the medication without talking to your doctor first.

You have 50 words left!